# SDR SWAA2018020819611

- Difficulty date: November 18, 2017
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT CORRODED BETWEEN BS 794 TO BS 810, RBL 14.  REPAIRED FLOOR TRACK IAW SRM, EA, & DWG.
